Select language: En
0
2013
Impact Factor

    On coexistence of homoclinic and periodic trajectories

    2010, Vol. 6, No. 1, pp.  207-217

    Author(s): Fedorenko V. V., Sharkovsky A. N.

    The coexistence of different types of homoclinic and periodic trajectories for dynamical systems generated by continuous maps of interval into itself is investigated.



    Keywords: homoclinic trajectory, type of periodic trajectory, cycle, cyclic permutation
    Citation: Fedorenko V. V., Sharkovsky A. N., On coexistence of homoclinic and periodic trajectories, Rus. J. Nonlin. Dyn., 2010, Vol. 6, No. 1, pp.  207-217
    DOI:10.20537/nd1001016


    Download On coexistence of homoclinic and periodic trajectories
    PDF, 216.89 Kb